# SDR UALA2010112904357

- Difficulty date: November 26, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 75,991 hours, 12,231 cycles
- Engine: Pwa PW4060
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: 188
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OVERHEAT LP2 AND OVERHEAT LP1 STATUS MESSAGE DISPLAYED LWR EICAS AFTER SWAPPING AFLOTS NR 1 AND NR 2 CARD PER FIM TO AID IN NR 1 ENG FIRE LP2 STATUS MSG.  REPLACED NR 2 ENGINE AFOLTS CARD M10274 IAW MM, OP CHK GOOD.
